MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the treatment couch coordinates are not captured in mosaiq and are not matching the coordinates that the therapists treated the patients with.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
Section b3 updated.Section h6 updated.Section h11 updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.According to the beam records and collected information, mosaiq correctly recorded the couch values for the fields.Truebeam sent the incorrect values to mosaiq due to misconfiguration in the truebeam admin.Mosaiq recorded the data that was sent from the machine.The customer has corrected the misconfiguration for the truebeam machine.Mosaiq did not have any malfunction and is working as designed and intended.Based on the available information, there was no patient mistreatment.Please note that due to an administrative error, the product was initially reported under mosaiq 2.64.210.0001 but this is incorrect and should have been reported under mosaiq 2.83.053 therefore the mfr report number reported against the product is incorrect.A combined report (initial and final) has been submitted under the correct mfr number for this incident capturing all the correct product details (see report 3015232217-2024-0023).

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA INC
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key18864261
Report Number2950347-2024-00002
Device Sequence Number8295396
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.210.0001
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown